Miosis - Causes of Pin-Point Pupils Medical mnemonics

When you take certain medications, the size of your pupils can become very small. It is well known that opioids and barbiturates can cause pupils to become extremely small. Other medications, such as myotic drugs like pilocarpine, have the effect of constricting the pupils.

 

How To Remember Miosis –  Causes of Pin-Point Pupils

Miosis – Causes of Pin-Point Pupils

  • Clonidine
  • Phenothiazines
  • Resting (deep sleep)
  • Opiates
  • Narcotics
  • Stroke (pontine hemorrhage)
  • Lomotil (diphenoxylate)
  • Insecticides
  • Mushrooms/ Muscarinic (inocybe, clitocybe)
  • Eye drops

Mnemonic: “CPR ON SLIME

 

Mind Map / Concept Map /Memory Aid/ Mnemonic To Remember Miosis – Causes of Pin-Point Pupils

Remember this for your NExT Medical Exit Test exam & USMLE, Pre-Med, NCLEX exams.

Dr. Arin Nandi

Passionate About Medical Science & Helping Future Doctors Achieve Top Ranks In Medical Exams. He is professionally a dentist as well as a public health expert from JIPMER (1), (2)working in health department
Author